# SDR AALA202206029692

- Difficulty date: May 17, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,751 hours, 14,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM LOCATED AT STA 986.5 AND LEFT BUTT LINE 44. INSTALLED REINFORCEMENT NESTED ANGLE STRAP AND FILLER PER SRM 53-70-51-2R-6.
